# SDR CALA2022011000090

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A300*
- Aircraft serial: 1359
- Aircraft time: 65,594 hours, 28,480 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Lanyard
- Part number: NA
- Condition: Missing
- Location: Fuel Cap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF LP7766813 FUEL CAP LANYARD MISSING. PDA 3 NOTED REF LP 7766813 FOR CDL APPLIED.
